# SDR ASAA2014111309663

- Difficulty date: November 13, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 2,882 hours, 906 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Autothrottle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE INOPERATIVE.  ACFT GROUNDED. FOUND AUTOTHROTTLE CIRCUIT BREAKER OUT. RESET CIRCUIT BREAKER IAW MM 20-60-01, AUTOTHROTTLE GROUND VERIFICATION TEST PASSED IAW MM 22-31-00.
